# SDR GTIA040874

- Difficulty date: December 26, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426071
- Part serial: 974A
- Condition: Faulty
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - BRAKES FAILED ON TAXI OUT TO RUNWAY 25R, ANTI-SKID TEST SHOWED 3 ANTI-SKID FAIL.  FOUND ANTI-SKID CONTROL BOX AT FAULT, REPLACED ANTI-SKID CONTROL UNIT.  OPS CHECK NORMAL.  (M)
